Submission | Subscription | Articles in Press | Related Links
Osaka Journal of Mathematics is published quarterly by the joint editorship of the Department of Mathematics, Graduate School of Science, Osaka University, and the Department of Mathematics, Faculty of Science, Osaka City University and the Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University with the cooperation of the Department of Mathematical Sciences, Faculty of Engineering Science, Osaka University. The Journal is devoted entirely to the publication of original works in pure and applied mathematics.
The OJM has been digitized through Project Euclid platform http://projecteuclid.org/ojm starting from Vol. 1, No. 1.
Back issues are also available from Osaka University Knowledge Archive.
The current editors of Osaka Journal of Mathematics are:
Editor in Chief, Osaka Journal of Mathematics,Electronic submission is also admitted provided that the PDF file of the manuscript is sent to
Department of Mathematics, Graduate School of Science, Osaka University,
1-1 Machikaneyama-cho, Toyonaka, Osaka 560-0043, Japan
E-mail: email@example.comManuscripts should be typed and legible. For efficiency of the publishing process, the authors are strongly recommended to prepare the manuscript by one of TeX family: LaTeX2e, AMS-TeX, LaTeX and plain TeX. (In particular, manuscripts prepared by LaTeX2e with amsart.cls are most suitable to our publication process.) Moreover, the authors are required to observe the following style rules:
 H.F. Baker: On finite groups, Canad. J. Math. 25 (1973), 35-38.
 C.M. Davis: Group Theory, Springer, Berlin-Heidelberg-New York, 1965.
The paper should be original and not had been submitted elsewhere. When the paper is accepted for publication, the author will be asked to transfer the copyright to the Departments of Mathematics of Osaka University and Osaka City University.
MARUZEN-YUSHODO CO., LTD.
10-10, Yotsuya Sakamachi, Shinjuku-ku, Tokyo, 160-0002 JAPAN